Temporarily relieves these symptoms due to a cold: minor aches and pains, minor sore throat pain, headache, nasal and sinus congestion, cough due to minor throat and bronchial irritation. Temporary reduces fever. Warming rel...

Buy Now From Amazon

Product Review

Temporarily relieves these symptoms due to a cold: minor aches and pains, minor sore throat pain, headache, nasal and sinus congestion, cough due to minor throat and bronchial irritation. Temporary reduces fever. Warming relief formula. Maximum strength per 4 hour dose.Active Ingredients: In Each Caplet: Acetaminophen 325 mg; Dextromethorphan HBr 10 mg; Phenylephrine HCl 5 mg

  • FAST-ACTING: Starts working within minutes to relieve your congestion, sore throat, and body discomforts
  • MULTI-SYMPTOM: Targets a variety of symptoms so you don't have to take multiple medications
  • CONVENIENT DOSAGE: Take 2 caplets every 4 hours, no mess, no fuss
  • PLEASANT TASTE: Goes down easily for adults and children 12 years and older
  • MAX-STRENGTH FORMULA: Provides powerful relief to help you get back to your day

Similar Products

Theraflu ExpressMax Caplets for Nighttime Severe Cold and Cough (20-count)Theraflu MultiSymptom Severe Cold Relief Medicine/Nighttime Severe Cold & Cough Relief Medicine Powder, 12 PacketsTheraflu ExpressMax Combo Caplets for Daytime and Nighttime Severe Cold and Cough (40-count)Theraflu Flu & Sore Throat Powder, Apple Cinnamon Flavor, 6 PacketsTheraflu ExpressMax Flu, Cough & Sore Throat Syrup, Berry Flavor, 8.3 ozAlka-Seltzer Plus Severe Cough, Mucus and Congestion Liquid Gels, 20 CountTheraflu ExpressMax Nighttime Severe Cold & Cough Relief  Syrup, Berry Flavor,  8.3 ozTheraflu ExpressMax Daytime/Nighttime Severe Cold & Cough Relief Syrups, Berry Flavor, 8.3 oz (Combo Pack)Theraflu MultiSymptom Severe Cold Relief Medicine Powder, Green Tea & Honey Lemon Flavors, 12 Packets